ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Symplectic integration of Hamiltonian systems using polynomial maps

Rangarajan, Govindan (2001) Symplectic integration of Hamiltonian systems using polynomial maps. In: Physics Letters A, 286 (2-3). pp. 141-147.

[img] PDF
Restricted to Registered users only

Download (80kB) | Request a copy


In order to perform numerical studies of long-term stability in nonlinear Hamiltonian systems, one needs a numerical integration algorithm which is symplectic. Further, this algorithm should be fast and accurate. In this Letter, we propose such a symplectic integration algorithm using polynomial map refactorization of the symplectic map representing the Hamiltonian system. This method should be particularly useful in long-term stability studies of particle storage rings in accelerators.

Item Type: Journal Article
Publication: Physics Letters A
Publisher: Elsevier
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Interdisciplinary Sciences > Centre for Contemporary Studies
Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 18 Oct 2006
Last Modified: 19 Sep 2010 04:32
URI: http://eprints.iisc.ac.in/id/eprint/8886

Actions (login required)

View Item View Item